Facebook Twitter Instagram YouTube

Suppression of Fast Reconnection by Magnetic Shear

TitleSuppression of Fast Reconnection by Magnetic Shear
Publication TypeJournal Article
Year of Publication2003
AuthorsHeitsch, F, Zweibel, EG
JournalThe Astrophysical Journal
Volume590
Issue1
Pagination291 - 295
Date PublishedOct-06-2003
ISSN0004-637X
DOI10.1086/375009
Short TitleApJ

JILA follows the six University nodes' policies for ensuring harassment-free environments. For more detailed information regarding the University of Colorado policies, please read the Discrimination and Harassment Policy and Procedures.